# SDR DALA2022061504193

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 9,822 hours, 1,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 3R EMERGENCY EXIT SIGN MISSING. CORRECTIVE ACTION: INSTALLED 3R DOOR EMERGENCY EXIT SIGN LENS AS PER A330 AMM 33-00. (9265458)
